| Model Number |
IPN926825 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "we noticed the damage when trying to insert the cvc over the swg.The cvc was then not used and replaced with another one.There was no damage to the patient.As no use of force was applied by the anesthesiologist, we assume that the cvc was removed from the packaging in exactly this condition".The patient status is reported as "fine".
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The report of a damage dilator tip was confirmed through complaint investigation.Visual analysis revealed that the catheter tip was torn/split.Microscopic examination confirmed the damage and revealed that the edges were rough/jagged.Despite the damage, the catheter met all relevant dimensional and functional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report that the defect was detected during use, and the comments from the manufacturing facility, the root cause for this complaint cannot be determined at this time.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description